Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Had attacks of vertigo. MRI said deep white matter ischemia, vasculitis. Meaning?

hi my doctor ordered mri of brain because of attacks of vertigo on and off and my mri report multiple flair hyperintense periventricular deep white matter centrum semiovale nonhaemorrhagic lacunar signal abnormalities - deep white matter ischemia- vasculitis / ? migranous what does it mean im confused kindly explain me in simple english
Asked On : Sun, 26 Aug 2012
Answers:  2 Views:  265
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician, Neurology 's  Response
first of all your WM lesions in MRI doesn't give rise to migraine/vertigenous attacks. How old are you? are you hypertensive? are you taking any strong medications for BP? I strongly suggest a ENT evaluation including electronystagmogram? Do you get subjective or objective vertigo? how severe is this to disturb your daily life pattern? how long the symptoms? This could be BPPV?? If you are Ok with the above tests, then a simple vertigo adaptation exercise programme may alleviate your problem. Take a course of stugeron 50mg bid for 3 months and taper slowly
Answered: Sun, 26 Aug 2012
I find this answer helpful
General & Family Physician Dr. Kulbir Singh's  Response
Hello and welcome to HCM
In simple words your some part of brain not getting the proper blood supply called Ischemia, thats why you are getting vertigo attacks. The cause of the ischemia may be destruction of blood vessels due to inflammation (Vasculitis) or due to migraine (a disease in which their a pain in half part of head).
For the treatment you must consult your your neurologist with detailed history and investigation. Avoid stress or anxiety, it will increase the frequency of episodes.
Hope you got your answer.
Best Wishes
Answered: Sun, 26 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor